MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE
Catalog Number XR30V
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 8/6/2025.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were any staples delivered into the tissue at all? what was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)? were there staples missing from the staple line (staples not present/visible on any portion of the staple line)? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the staples not coming out.There is no problem with patient,.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/1/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/13/2025.D4 batch #957a59.Corrected data d4: udi#.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the xr30v reload was received fully fired with no apparent damages.No functional test was performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 957a59, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22727536
Report Number3005075853-2025-06233
Device Sequence Number18404794
Product Code GDW
UDI-Device Identifier10705036013457
UDI-Public(01)10705036013457(17)271030(10)981C01
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXR30V
Device Lot Number981C01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2025
Supplement Date Received by Manufacturer09/25/2025
10/10/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/01/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown